# SDR DL72K001062

- Difficulty date: May 30, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- Aircraft time: 73,321 hours, 57,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 14147
- Condition: Inoperative
- Location: Overwing
- Component: 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND CENTER AISLE OVERWING EMERGENCY EXIT OVERWING SIGN INOP.  REPLACED BATTERY PACK.
